# SDR DALA2015032302316

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 53,406 hours, 23,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMMED, NOT OPEN OR CLOSED.  UPON REMOVAL OF SLIDE COVER SLIDE FELL TO FLOOR. IT WAS NOT ATTACHED TO THE DOOR. GIRT BAR TRAPPED OUTSIDE OF DOOR.  REINSTALLED 4L DOOR SLIDE IAW AMM 25-66 C/W RII.
